Wikoryl Tablet 10'S
TabletBox Nagercoil
Cough And Cold | Alembic Pharmaceuticals Ltd
0 likes





Short Description:
Wikoryl Tablet 10'S is used for Cough And Cold. This contains Chlorpheniramine Maleate 2 mg,Paracetamol (Acetaminophen) 500 mg,Phenylephrine Hydrochloride 5 mg
*This medicine need prescription
Combination:
Chlorpheniramine Maleate 2 mg,Paracetamol (Acetaminophen) 500 mg,Phenylephrine Hydrochloride 5 mg
View Alternate₹35.48 ₹42.75 17% off
Out of Stock
Delivery on Thu, 10 Apr | All over India
Add to cart